# SDR COMA0660715

- Difficulty date: December 14, 2006
- Submitted: December 22, 2006
- Operation: Air carrier
- Aircraft: N430CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7461
- Aircraft time: 15,948 hours, 13,216 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 346000371
- Part serial: 21477F1
- Condition: Discharged
- Location: Aft Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5249 - CARGO BOTTLE LOW MESSAGE RECEIVED INFLIGHT.  DECLARED EMERGENCY AND LANDED CVG WITHOUT INCIDENT.  REPLACED BOTH CARGO FIRE BOTTLES.  NO FURTHER DEFECTS.
